Oscillation of nonlinear impulsive partial difference equations with continuous variables


Agarwal R. P. , KARAKOÇ F., Zafer A.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.18, no.6, pp.1101-1114, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 6
  • Publication Date: 2012
  • Doi Number: 10.1080/10236198.2010.548809
  • Title of Journal : JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
  • Page Numbers: pp.1101-1114

Abstract

By employing a difference inequality without impulses, we establish several sufficient conditions for the oscillation of solutions of a class of nonlinear impulsive partial difference equations with continuous variables.